Show simple item record

AuthorMaier, Helmutdc.contributor.author
AuthorSankaranarayanan, Ayyaduraidc.contributor.author
Date of accession2022-01-25T09:18:34Zdc.date.accessioned
Available in OPARU since2022-01-25T09:18:34Zdc.date.available
Date of first publication2009dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordExponential sumsdc.subject
Keywordvon Mangoldt functiondc.subject
KeywordVaughan's identitydc.subject
KeywordDifference operatordc.subject
KeywordHolder's inequalitydc.subject
KeywordDIOPHANTINE APPROXIMATIONdc.subject
KeywordNUMBERSdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOn certain exponential sums over primesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Zahlentheorie und Wahrscheinlichkeitstheorieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.jnt.2009.01.018dc.identifier.doiExternal
Source - Title of sourceJournal of Number Theorysource.title
Source - Place of publicationElsevier/Academic Presssource.publisher
Source - Volume129source.volume
Source - Issue7source.issue
Source - Year2009source.year
Source - From page1669source.fromPage
Source - To page1677source.toPage
Source - ISSN0022-314Xsource.identifier.issn
Source - eISSN1096-1658source.identifier.eissn
Open AccessBronzeuulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000266209300003uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record